lipitor

Discussion in 'Fibromyalgia Main Forum' started by graycee, May 29, 2003.

  1. graycee

    graycee New Member

    I was diagnosed with FM over a year ago. My life changed so much, I wondered why I was still around, couldn't do anything but sit in a chair and cry. Had a whole drawer of meds and nothing was helping. Then I can across a lipitor message board, which contained all my aches and pains, depression,messed up thinking, everything describe here, that I had been reading about. Went off the lipitor and in less than a week was feeling better. Its been 4 weeks now and I'm almost back to the person I was over a year ago. I'm off all meds for fribro. Going to DR. on Tuesday to see what he says. Hopefully this is my miricle!!!! If any of you are on statin drugs please check this out. All my tests kept coming back normal, so it had to be Fibro,nothing else. Right now I'm on top of the world, hope I don't come crashing down....
  2. graycee

    graycee New Member

    Go into Google and search for Lipitor message boards, you find so many people posting with their experences with these drugs that it's mind-boggling. As I said, I go to my DR. on Tuesday we will see what he says. But I wii not go back on statins.
  3. tulip922s

    tulip922s New Member

    I too take Lipitor and have been curious about this. A while ago I stopped taking it for a month or so to see if it made a difference,,,it didn't. How long did it take before you began feeling better? My cholesterol is quite high,,,over 400. Thanks, Tulip
  4. tulip922s

    tulip922s New Member

  5. MemoryLane

    MemoryLane Member

    It's called Polycosinol and is available OTC. It is virtually without any side-effects, except maybe weight-loss and has received very good reviews in research.

    My parents and Mother-in-law have been taking it and it has helped. My MIL has fought elevated cholesterol for decades, despite dietary changes, she was told it was probably hereditary. She had labs done recently and was pleasantly surprised to find that the numbers had come down, after years of not budging.


    Hope this helps,

    Lane
  6. kredca4

    kredca4 New Member

    they wanted to put me on Lipitor, because the labs that I had yesterday, came back with my cholesterol being high.
    I told the nurse that I wanted to do some research first, because I was sure that other's had bad reaction's-side effet's with it.

    Saw this Post and I take it as a Sign, of not to Take it, the Lipitor. I already have thoes Symptoms now, and I'm afarid that it will make them worse, and I can not take that.

    I will try that Supplement that you said Lane, hope this site sell's it. Then I hope I can take it, I have trouble with Supplement's, don't know why, just do, but I keep on trying. Hope this works, better than the Possible side effect's of Having High Cholesterol, like Heart Attack, Coronary Atery Disease, the newest to be talked about, is Ischgemia.

    Thanks for the Post and to all for the Input.

    Sincerely
    kredca4/sharon

  7. graycee

    graycee New Member

    Went to Dr. yesterday, he could't believe the change in me!!!! Wanted to know what I had been doing. "nothing except going off lipitor." He said he has never seen such a bad reaction to this stuff,considering I had been on it for almost 4 years, with all normal results in my blood work!!! He feels it will take time for my muscles to rebuild,I feel like I have been weight training but nothing like the horrible pain I've had for the last year. Must have taken the years for lipitor to build up in my body. Anyway, really consider things and read all the message boards you can find before making a decision on any statin drug......